i had a feeling of food stuck on my throat a year ago coupled w/ hiccups.i drink vinegar coz i thought it was a simple sorethroat.it made my condition worsen.i went to e.e.n.t. doctor,gave me rabreprazole and gaviscon for a month and yet my condition is still d same.so i went to another doctor,he gave me nexium and i feel good somehow.im just wondering my conditions goes on-off..i dont know if it has to do w/my eating habits or my mental worries.it also bothers me bcos i felt sometimes acid on my chest area just like a spray and even on my mouth.is this hyperacidity?!my tounge has red lines and white.im afraid of this..and a feeling of bellyache...du i hav to go for an endoscopy?
It could be either, but likely GERD which is often characterized by intermittent flare-ups and a variety of symptoms. GERD has little to do with hyperacidity; it's all about refluxing stomach acid onto the esophagus which isn't designed to handle it. Vinegar is very acidic and will aggravate it. Diet and posture are important. Read up on how to control with diet, although many people need on-going treatment with PPi's like Nexium or Prilosec (omeprazole). It not a bad idea to get an endoscope so that you can make sure there is nothing else going on that needs attention. You will be reassured if there's nothing else and catch it early if there is something more serious. Endoscopes are easy. Find a good gastroenterologist who routinely does endoscopes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.